Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 32, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 26, 2009, 6:23 PM CDT for 4 counties in Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2009, 6:23 PM CDT (23:23 UTC)
- Expired
- Apr 26, 2009, 7:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Jasper County, IA, Marshall County, IA, Poweshiek County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 78 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 262323 SVRDMX IAC099-127-157-171-270000- /O.NEW.KDMX.SV.W.0032.090426T2323Z-090427T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 623 PM CDT SUN APR 26 2009 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN JASPER COUNTY IN CENTRAL IOWA... SOUTHEASTERN MARSHALL COUNTY IN CENTRAL IOWA... NORTHWESTERN POWESHIEK COUNTY IN CENTRAL IOWA... SOUTHERN TAMA COUNTY IN CENTRAL IOWA... * UNTIL 700 PM CDT * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KELLOGG...OR 40 MILES EAST OF DES MOINES...AND WAS MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GRINNELL BY 630 PM CDT... GILMAN AND LAUREL BY 635 PM CDT... FERGUSON BY 640 PM CDT... MONTOUR AND LE GRAND BY 645 PM CDT... TOLEDO AND TAMA BY 650 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 163 AND 189. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. && LAT...LON 4152 9279 4152 9322 4214 9283 4196 9229 TIME...MOT...LOC 2323Z 210DEG 41KT 4174 9287 $$ SMALL
1 follow-up statement
000 WWUS53 KDMX 262341 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 641 PM CDT SUN APR 26 2009 IAC099-127-157-171-270000- /O.CON.KDMX.SV.W.0032.000000T0000Z-090427T0000Z/ TAMA IA-MARSHALL IA-JASPER IA-POWESHIEK IA- 641 PM CDT SUN APR 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHWESTERN POWESHIEK...NORTHEASTERN JASPER...SOUTHEASTERN MARSHALL AND SOUTHERN TAMA COUNTIES... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GILMAN...OR 34 MILES WEST OF MARENGO...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MONTOUR BY 650 PM CDT... TAMA AND TOLEDO BY 655 PM CDT... VINING BY 700 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 169 AND 184. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4160 9283 4163 9301 4214 9283 4196 9229 TIME...MOT...LOC 2341Z 219DEG 43KT 4184 9273 $$ SMALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:45 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 26, 3:45 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 PM CDT SUN APR 26 2009 .SHORT TERM /TONIGHT/... COMPLEX SITUATION REMAINS THROUGH THE OVERNIGHT HOURS TONIGHT. PRIMARY SFC WARM FRONT CURRENTLY EXTENDS ACROSS CENTRAL IOWA WITH THE SECONDARY WARM FRONT LIFTING NORTH OF THE IA/MN BORDER. GOOD THETA-E ADVECTION HAS BEEN LIFTING THROUGH THE STATE MUCH OF THE DAY RESULTING IN NUMEROUS THUNDERSTORMS THROUGH THE REGION. TWO FOLD THREAT FOR TONIGHT BETWEEN SEVERE WX POTENTIAL AND HEAVY RAINFALL POTENTIAL. SEVERE POTENTIAL WILL LAST THE REMAINDER OF THE AFTERNOON AND THROUGH MID EVENING. INCREASING LOW LEVEL SHEAR ONGOING OVER MUCH OF CENTRAL AND SOUTH CENTRAL IOWA. LOW LEVEL EFFECTIVE SRH NOW AT 200-300 M2/S2 ALONG WITH EFFECTIVE BULK SHEAR 35 TO 45 KT...WELL INTO THE SUPERCELL RANGE. THIS SHEAR ALONG WITH UNSEASONABLY MOIST PRECIPITABLE WATER VALUES OVER 1.5 INCHES OR OVER 250% OF SEASONAL VALUES WILL LEAD TO HEAVY PRECIPITATION SUPERCELL POTENTIAL WITH POTENTIAL FOR A FEW TORNADOES AND DAMAGING WINDS. HAIL WILL BECOME A SECONDARY THREAT AS AN EXTREMELY MOIST AIRMASS AND DEEP WARM LAYER WILL RESULT IN LONG AND NARROW CAPE VALUES AND ALSO PROMOTE EXCESSIVE SHEDDING AND MELTING OF ANY HAIL THAT DOES FORM. HEAVIEST RAINFALL SHOULD OCCUR WEST OF INTERSTATE 35 TONIGHT WHERE GREATEST RESIDENCE TIME FOR STORMS WILL OCCUR WITH LACK OF A PUSH TO THE EAST. STORMS OVER THE WEST WILL MOVE PARALLEL TO THE SLOW MOVING BOUNDARY FOR SEVERAL HOURS THROUGH THIS EVENING. HOWEVER...DO EXPECT HIGH PRESSURE BUILDING INTO THE UPPER MISSOURI VALLEY AND AN EVENTUALLY EXPANDING COLD POOL TO GIVE THE COLD FRONT A NUDGE TO THE EAST AND BECOME MORE PROGRESSIVE THROUGH THE REMAINDER OF THE AREA. THIS SHOULD LIMIT EXTREME RAINFALL AMOUNTS OVER THE EAST. WILL EXPAND THE FLASH FLOOD WATCH TO THE WEST AND MAINTAIN OVER THE EAST WHERE HEAVY RAINFALL FELL LAST EVENING. .LONG TERM /MONDAY THROUGH SUNDAY/... A COLD FRONT SHOULD BE ROUGHLY THREE QUARTERS OF THE WAY THROUGH THE STATE BY MORNING WITH A SECOND SHORTWAVE PUSHING ACROSS THE STATE FROM WEST TO EAST ACROSS MAINLY CENTRAL IOWA BEFORE LIFTING TO THE NORTHEAST. THIS SHOULD KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS GOING THROUGH MID TO LATE MORNING. ONCE THAT PASSES HIGH PRESSURE SHOULD TAKE OVER FOR TUESDAY INTO WEDNESDAY GIVING US A COOLER AND DRY PERIOD. THIS HOWEVER WILL BE SHORT LIVED AS ANOTHER SHORTWAVE COME BARRELING OUT OF THE ROCKIES ACROSS THE NORTHERN PLAINS. THIS WILL DEEPEN SOME AND AFFECT CENTRAL IOWA LATE WEDNESDAY THROUGH THURSDAY NIGHT. ADDITIONAL HEAVY RAIN CHANCES WITH THUNDERSTORMS APPEAR PLAUSIBLE. FOR THE WEEKEND...BOTH MODELS ARE DOING A SHIFT AND PUSHING THE NEXT SYSTEM SOUTH OF IOWA FRIDAY AND SATURDAY BOTH MODELS KEEP THE NEXT SHORTWAVE OUT OF IOWA ON SUNDAY WITH THE EURO MORE AGGRESSIVE. WILL NEED TO WAIT AND SEE BEFORE I BUY THAT. I PUT 30 POPS IN FOR SUNDAY...BASED MORE ON WHAT THE MODELS HAD BEEN DOING PREVIOUSLY...WHEN CONSISTENCY WAS THERE. && .AVIATION...26/18Z WIDESPREAD CONVECTION IS ANTICIPATED THROUGH THE PERIOD WITH PERIODS OF HEAVY RAINFALL. LIKELY IFR CONDITIONS OR BELOW FOR PERIOD ESPECIALLY THIS EVENING WEST AND AFTER MIDNIGHT EAST. THE WIND WILL SWITCH FROM THE NORTHWEST OVERNIGHT AS A COLD FRONT MOVES THROUGH. GRADUALLY IMPROVING CONDITIONS BEHIND THE BOUNDARY AS THUNDERSTORMS END. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-CLARKE- DALLAS-DAVIS-DECATUR-GRUNDY-GUTHRIE-HARDIN-JASPER-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY- TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM/AVIATION...DONAVON LONG TERM...FAB
Hazardous weather outlook, Apr 26, 4:54 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 454 PM CDT SUN APR 26 2009 IAZ004>007-015-016-023-024-033-034-044-272200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS- HUMBOLDT-SAC-CALHOUN-CRAWFORD- 454 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS CAN BE EXPECTED THIS EVENING. AN ISOLATED SEVERE STORM WITH 60 MPH WINDS AND QUARTER SIZED HAIL IS POSSIBLE. AREAS OF HEAVY RAINFALL IS ALSO POSSIBLE WITH 1 TO 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND EARLY TONIGHT. IAZ017-025>028-035>039-045>050-057>062-070>075-081>086-092>097- 272200- CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 454 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT WITH WIDESPREAD HEAVY RAINFALL EXPECTED. AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE OVERNIGHT ALONG WITH LOCALLY HIGHER AMOUNTS. SEVERE STORMS AREA ALSO POSSIBLE THIS EVENING. QUARTER SIZED HAIL...65 MPH WINDS AND ISOLATED TORNADOES AREA ALL THREATS THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL REPORTS WILL ALSO BE APPRECIATED. DONAVON
In the hours before
Local storm report, Apr 26, 4:14 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM FLASH FLOOD 1 NW WATERLOO 42.51N 92.37W
04/26/2009 BLACK HAWK IA TRAINED SPOTTER
REPORTED 18 TO 24 INCHES OF FLOWING WATER THROUGH
INTERSECTION.
&&
JHLocal storm report, Apr 26, 5:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
522 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD SSW GUTHRIE CENTER 41.67N 94.50W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
WATER OVER IA HWY 25 JUST SOUTH OF GUTHRIE CENTER.
0505 PM FLASH FLOOD 2 NW GUTHRIE CENTER 41.70N 94.53W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
WATER OVER 195TH ST.
0505 PM FLASH FLOOD WNW GUTHRIE CENTER 41.68N 94.50W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
WATER OVER IA HWY 25 IN GUTHRIE CENTER.
&&
JAZSpecial weather statement, Apr 26, 5:45 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 545 PM CDT SUN APR 26 2009 IAZ059-060-262315- DALLAS-POLK- 545 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND WESTERN POLK COUNTIES UNTIL 615 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF A STRONG THUNDERSTORM NEAR DALLAS CENTER...OR 24 MILES WEST OF DES MOINES...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING THE CITIES OF ADEL... DALLAS CENTER...GRIMES...JOHNSTON AND POLK CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL
Local storm report, Apr 26, 5:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD 4 S ADAIR 41.45N 94.64W
04/26/2009 ADAIR IA EMERGENCY MNGR
WATER OVER ROAD AT 140TH ST AND DELTA AVE.
0540 PM FLASH FLOOD 1 NNW ADAIR 41.52N 94.65W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
WATER OVER WHITE POLE RD.
&&
JAZLocal storm report, Apr 26, 6:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 NNE YALE 41.80N 94.34W
04/26/2009 GUTHRIE IA EMERGENCY MNGR
WATER OVER THE ROAD IN SEVERAL PLACES ON THE ROAD BETWEEN
JAMAICA AND YALE.
&&
JAZLocal storm report, Apr 26, 6:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
619 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG WNW MOUNT AYR 40.71N 94.24W
04/26/2009 RINGGOLD IA TRAINED SPOTTER
NEAR 215TH STREET AND 190TH AVE. ROOF OFF BARN AND
NUMEROUS TREE LIMBS DOWN.
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 24 min |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Decatur | 48 hr |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Lucas, Wayne | 5 days |
| Apr 25, 9:02 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 55 hr |
| Apr 25, 9:19 PM CDT | Areal Flood Advisory | DMX | Appanoose, Davis, Wapello | 6 hr |
| Apr 26, 3:38 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more | 24 hr |
| Apr 26, 7:10 AM CDT | River Flood Warning | DMX | Taylor | 24 hr |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 32 min |
| Apr 26, 1:15 PM CDT | River Flood Warning | DMX | Polk, Story | 27 hr |
| Apr 26, 1:24 PM CDT | River Flood Warning | DMX | Madison, Warren | 48 hr |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 51 min |
| Apr 26, 3:19 PM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 48 min |
| Apr 26, 3:51 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy, Marshall, Tama | 3 hr |
| Apr 26, 3:51 PM CDT | River Flood Warning | DMX | Story | 20 hr |
| Apr 26, 4:08 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 26, 4:08 PM CDT | River Flood Warning | DMX | Warren | 19 hr |
| Apr 26, 4:40 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie | 6 hr |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 47 min |
| Apr 26, 5:17 PM CDT | Areal Flood Advisory | DMX | Dallas, Madison, Polk, Warren | 3 hr |
| Apr 26, 6:04 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 41 min |
| Apr 26, 6:08 PM CDT | Tornado Warning | DMX | Black Hawk, Tama | 37 min |
| Apr 26, 6:29 PM CDT | Flash Flood Warning | DMX | Marshall | 6 hr |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Marion, Warren | 39 min |
| Apr 26, 6:39 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Polk, Warren | 51 min |
| Apr 26, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Wayne | 40 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 26 min |
| Apr 26, 6:58 PM CDT | Severe Thunderstorm Warning | DMX | Marion | 47 min |
| Apr 26, 6:59 PM CDT | Flash Flood Warning | DMX | Grundy, Marshall, Tama | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.